# SDR EE4Y201907039647

- Difficulty date: July 3, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N54AU
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 51,020 hours, 23,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 693535213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND, AT UPPER FUSELAGE PAX CABIN AT BS 967  STR 1L, 1R AND 2R CLIP CORRODED, THE PART 69-35352-13 FOR ALL POSITION WAS REPLACED BY A NEW ONE FOR REPLACED DETAILS SEE NRI A1H156 2-68.
